# SDR SWAA2018111526781

- Difficulty date: October 12, 2018
- Submitted: November 15, 2018
- Operation: Air carrier
- Aircraft: N707SA
- Make and model: Boeing 737-7H4
- Aircraft serial: 27841
- Aircraft time: 69,815 hours, 41,738 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 141A74344
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOORBEAM WEB CORRODED BS 259, BETWEEN LBL 16 TO RBL 3.  REPAIRED WEB PER ER AND EA.
